# SDR SWIA200514816

- Difficulty date: March 25, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 1,780 hours, 1,512 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916420
- Part serial: 03346
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILER AND SPOILERONS FAULT STATUS MESSAGE APPEARED AFTER ENGINE START.  REMOVED AND REPLACED NR 1 SECU IAW CRJ MM 27-61-05.  OPERATIONAL CHECK GOOD.  P/N 49-164-06, P/N OFF 49-164-20, S/N ON 01534, S/N OFF 03346.
